MathSciNet Relay Station
MathSciNet bibliographic data
MR709042 39B10 (58F08)
Mukherjea, Arunava; Ratti, J. S. On a functional equation involving iterates of a bijection on the unit interval. Nonlinear Anal. 7 (1983), no. 8, 899–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement